# SDR ASOA201100601

- Difficulty date: March 24, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 20,512 hours, 14,221 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT 295 CORRODED ON AFT SIDE ON VERT AND HORIZ LEGS AT STR 27.  OUT OF LIMITS IAW SRM 53-21-06-101-002-A01.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.
